# SDR USAA2012031200003

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 11,112 hours, 1,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - DELAMINATION ON HEATED FLOOR PANEL # 112DS AT R4 DOOR WAY BETWEEN FR72 TO FR76, -Y1456.  REPAIRED HEATED FLOOR PANEL # 112DS IAW EA # 103763.
